# SDR FDEA200904211368

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR FR 47 OVERSIZED HOLES. COMPLIED WITH EA 6-5710-127940.
